Undergoing infertility treatment, all tests including TB normal, prescribed AKT3. Reason?
I have been married for 7 yrs but not able to conceive. i m seeing an infertility specialist . did all the tests which are negative. now, the doc has started AKT3 medicine for 2 months. my query is, if all my tests are normal, even TB tests are normal, im under medication . is it right? will the medicine have side effects if in case i dont have TB.
Thank you for getting in touch with us. As I see, your Doctor has started you on AKT3 for 2 months. Tuberculosis is a common cause of infertility and your Doctor must have had a valid reason for starting you with these medicines. Many people have TB present in them in the dormant form and it manifests itself only when the levels of immunity fall. As you have not mentioned the tests that were conducted on you, I am assuming that the Doctor must have conducted PPD test to screen for TB. Although, TB medicines do have side effects, but you need not worry about it much as you have been prescribed these medicines for only 2 months. Please follow up with your Doctor and check if he conducted any specific tests for TB. Hope this helped
I find this answer helpful
1 user finds this helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]